# SDR CA150701008

- Difficulty date: June 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED AN ENG 2 IFSD.  THE AIRCRAFT PERFORMED AN UNEVENTFUL SINGLE ENG LANDING.  THE BORESCOPE INSPECTION REVEALED HIGH PRESS TURBINE BLADES DAMAGED.  THE ENG WILL BE REMOVED & SENT FOR INVESTIGATION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
